# SDR UPS00233393

- Difficulty date: July 20, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, BRIEF ACRID SMELL DURING CLIMB.  RAN ALL ENGS AND OPERATED PACKS.  LOADED ELECTRICAL SYSTEM INCLUDING INTERIOR LIGHTING.  COULD NOT FIND ANY ABNORMAL SMELL/ODOR.
